MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SM OR-DR. YEH PACK-LF

MEDLINE INDUSTRIES, LP; SM OR-DR. YEH PACK-LF
Catalog Number DYNJ69705C
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, small white fragments of the clip holder material have been coming off with the clip when loaded into the clip appliers several times.The customer reported that on (b)(6) 2025, the surgeon had to remove small white pieces of plastic with forceps from an open thyroidectomy wound after clip application.No identifiable defects were noted with the clips prior to use.The clip appliers used were vesocclude applier 8" sm/red teleflex inc (b)(4) and vesocclude applier 8" medium teleflex inc (b)(4).The customer stated that all fragments were recovered from the wound and that the surgery was completed.The customer reported that the patient was discharged the following day and that there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, small white fragments of the clip holder material have been coming off with the clip when loaded into the clip appliers several times.The customer reported that on (b)(6) 2025, the surgeon had to remove small white pieces of plastic with forceps from an open thyroidectomy wound after clip application.

Common Device Name
SM OR-DR. YEH PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22826512
Report Number1423395-2025-00091
Device Sequence Number4463549
Product Code LRO
UDI-Device Identifier10198459164460
UDI-Public10198459164460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ69705C
Device Lot Number25DMA339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight40 KG